# SDR FDEA200909303445

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,873 hours, 16,622 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 62400663
- Part serial: 100C1820
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS WINDSHIELD OUTER PANE SHATTERED.  REMOVED CAPT'S WINDSHIELD REF AMM 56-11-01-4.  INSTALLED WINDSHIELD REF AMM 56-11-01-4 THRU STEP 12B. COMPLETED 1ST TORQUE SEQ AT 1800Z.  PREMATURE REMOVAL/INSTALLATION.  REMOVED AND REPLACED CAPT'S WINDSHIELD/ F/O'S  SLIDING WINDOW HEAT CONTROLLER, PRECAUTIONARY FOR CRACKED AND ARCED CAPT'S WINDSHIELD. OPS CHECKED  GOOD REF MM 30-41-01-4.  PREMATURE REMOVAL/INSTALLATION.
